# SDR ASAA2023030642205

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,776 hours, 15,244 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3966081
- Part serial: 2835
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 48,609 hours, 16,780 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK RUNS WITH SWITCH SET TO 'OFF". GROUNDED - YES. REMOVED AND REPLACED THE R/H FLOW CONTROL SHUTOFF VALVE PER B737-800 AMM 21-51-01-000/400-801.
